MathSciNet Relay Station
MathSciNet bibliographic data
MR954953 65R20 (65N30 65N35)
Yanik, Elizabeth G.; Fairweather, Graeme Finite element methods for parabolic and hyperbolic partial integro-differential equations. Nonlinear Anal. 12 (1988), no. 8, 785–809.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement